# SDR AALA202509053749

- Difficulty date: August 31, 2025
- Submitted: September 6, 2025
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 35,223 hours, 15,411 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Pad
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND FORWARD OVERWING EXIT DOOR, AFT UPPER STOP PAD ROTATED OUT OF POSITION. ROTATED LEFT HAND FORWARD OVERWING EXIT DOOR, AFT UPPER STOP PAD TO PROPER POSITION. PER AMM 52-22-00-820-801.
